Upon retiring for the night when I close my eyes, I experience what I can only describe as "involuntary eye movement".
It seems as though my eyes are searching all around for something and it makes me dizzy.
Sometimes this happens during sleep, which if It wakes me up, I am dizzy.
This problem is intensified if I have consumed some sort of alcoholic beverage that night.
I've done some on-line investigation and have come up with "Ototoxicity", a poisoning of the optic nerves which can occur by chemicals/compounds found in over-the-counter drugs and some prescriptions. Ototoxicity can be temporary or permanent.
Anyone have any feedback or advise for me in regards to my "self-diagnosis" or how to reverse this Ototoxicity with some natural herbs, or…??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.